# SDR NACA201410260010

- Difficulty date: October 26, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, HSS285.90 AT LT AFT OF FWD SPAR, CRACKED ON "T"-SECTION.  CRACKED "T"-SECTION, LOWER CHORD, ON RT HORIZONTAL STAB RIB AT HSS285.90 REPAIRED IAW SRM REV 104, 55-10-09, FIG 201, REPAIR 2.
